advertisement
Question
Posted by: KB | 2004/10/04

Is it thrush or something else???

I've been doing a lot of reading on vaginal infections, and I'm still confused as to what I exactly have. I've been experiencing some burning and itching during and after sex. Also it feels like I have bruises inside my vagina, but what puzzles me is that the following day the discomfort is minimal. I've just started taking the pill about a month ago, so could it also be playing a part in whatever that I have?
Please help, I'm desparate.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be thrush. I suggest get an opinion from a gynae.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement